# SDR SIMA20220622014

- Difficulty date: June 22, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17002064009
- Condition: Corroded
- Location: Center Seat Trac
- Component: Seat Track-Cent
- Component part number: 17002064009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 CENTER SEAT TRACK GOUGED WITH POSSIBLE CORROSION AT FR 52. (LEVEL 2 CORROSION)-C/A-PERFORMED SPLICE DEVICE PERMANENT REPAIR TO CENTER SEAT TRACK GOUGE WITH CORROSION AT FR 52 IAW EMB 175 SRM 51-10-03, SRM 53-00-10, SRM 53-22-10 AD 01 AND SRM 53-00-10 REPAIR 02P
